# SDR AWXA200301233

- Difficulty date: September 20, 2003
- Submitted: October 14, 2003
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- Aircraft time: 57,712 hours, 36,775 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651630086
- Condition: Cracked
- Location: Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-17 CHECK A 1 INCH CRACK WAS FOUND ON BS 178 BULKHEAD LT SIDE CHORD AT WL 207.  MAINTENANCE REMOVED CRACKED BS 178 BULKHEAD LT SIDE CHORD AT WL 207; FABRICATED A NEW REPLACEMENT SIDE CHORD; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG 3-4, & 38, FIG 8, AND 51-40-05, FIG 3.
